# SDR CHQA20120212050

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145865
- Aircraft time: 17,094 hours, 14,978 cycles
- Engine: Allsn AE3007A
- Engine time: 17,251 hours, 14,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 22550
- Condition: Discharged
- Location: Cabin
- Part time: 8,563 hours, 8,288 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT UPON ARRIVING AT THE AIRCRAFT, THE EMERGENCY LIGHTS HAD BEEN LEFT ON OVERNIGHT.  MANY OF THE LIGHTS WERE DIM AND OTHER WERE INOPERATIVE.  MAINTENANCE REPLACED ALL FOUR EMERGENCY BATTERIES.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
